# SDR DXTA2023021580550

- Difficulty date: February 15, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 60066
- Aircraft time: 141 hours, 64 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: L
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

R FADEC FAIL AMBER CAS: ON CLIMB OUT 36000 R  FADEC FAULT CYAN ILLUMINATED 3 SECONDS LATER R FADEC FAIL ILLUMINATED ACCOMPANIED BY R ENGINE TCCV FAULT CYAN RAN CHECKLIST N1 REVERSION DID NOT OCCUR NOR DID IDLE REDUCE AND NO ENGINE SHUTDOWN INSTRUMENTS REMAINED NORMAL RETURNED TO DEPARTURE AIRPORT KPBI NO OMS ACTIVE OR HISTORICAL POSTED.  POWERED UP AIRCRAFT & APU. VERIFIED NO CAS MESSAGES ARE POSTED IN THE OMS. MCC SENT OVER THE NOTICE TO OPERATORS 0258 AND 0254 FOR THE TCCV FAULT MESSAGES. THROUGH SPEAKLNG WITH MCC AND INSPECTING THE DOCUMENTS SENT OVER, MCC AGREES THAT THLS IS A NUISANCE FAULT. PERFORMED R/H ENGINE START. ALLOWED ENGINE TO RUN FOR 5 MINUTES, THEN SHUT DOWN R/H ENGINE. NO CAS MESSAGES POSTED.
